About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 478531, 16 pages
http://dx.doi.org/10.1155/2012/478531
Research Article

Classification of Exact Solutions for Some Nonlinear Partial Differential Equations with Generalized Evolution

1Department of Mathematics, Faculty of Science, Bozok University, 66100 Yozgat, Turkey
2Department of Mathematics, Faculty of Science, Ege University, 35100 Bornova-Izmir, Turkey
3Department of Mathematics, Faculty of Science, Gazi University, 06500 Teknikokullar-Ankara, Turkey

Received 13 March 2012; Accepted 17 May 2012

Academic Editor: Ravshan Ashurov

Copyright © 2012 Yusuf Pandir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yusuf Pandir, Yusuf Gurefe, Ugur Kadak, and Emine Misirli, “Classification of Exact Solutions for Some Nonlinear Partial Differential Equations with Generalized Evolution,” Abstract and Applied Analysis, vol. 2012, Article ID 478531, 16 pages, 2012. doi:10.1155/2012/478531